MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found that the view port had become damaged allowing water to leak from the sterilizer.The technician replaced the view port, tested the unit, confirmed it to be operating according to specifications, and returned it to service.The technician collected water samples to test the facility's incoming water to ensure that their incoming water supply remains within the unit's operating requirements.The results are still pending.A follow-up mdr shall be submitted when the results become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported water was leaking from their amsco 400 sterilizer onto the floor.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
Results for the facility's collected water samples identified that four of the critical chemical attributes of water quality were above the maximum requirements for the carbon-steel steam generator as stated in the amsco 400 sterilizer operator manual (table 5-1.Required feed water quality for carbon-steel steam generators).The user facility is responsible for ensuring that their incoming water supply remains within the carbon-steel steam generator's operating requirements.The amsco 400 operator manual states (3-1), "water quality - supplied must be within specifications.Improper water quality adversely affects equipment operation." the technician notified the customer of the water quality test results and that their water quality is not meeting the required operating conditions.The user facility has committed to making the necessary improvements to the facility's incoming water quality.No additional issues have been reported.

Brand Name
AMSCO 400 STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19326009
Report Number3005899764-2024-00021
Device Sequence Number14098745
Product Code FLE
UDI-Device Identifier00724995209254
UDI-Public00724995209254
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown